# SDR ASAA2014021706886

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,440 hours, 7,923 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FAULT CODE 77-20862, BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE FOR NR 2 ENGINE.  ACFT GROUNDED. COMPLIED WITH TC 78273000 AFTER 50 FLIGHT HOUR DEFERRAL, FAULT CODE 7720862 NOT FOUND.
